# SDR CALA2017073102459

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 105,747 hours, 16,499 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Web
- Part number: 143T501411
- Condition: Corroded
- Location: Power Drive Atta
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY 4R POWER DRIVE UNIT ATTACH SHEAR WEB FOUND CORRODED.   REPLACED IAW SRM 51-10-02 AND SRM 51-40-02.
